| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent a left initial knee arthroplasty on (b)(6) 2021.Subsequently, oxford size medium 3mm bearing was exchanged during incision and drainage (i&d) for infection on (b)(6) 2021.
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 2 complaints reported with the item 159547(including initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.The risk associated with the reported event is addressed in risk management file for oxf cemented implants.The severity of the reported event is in line with the risk file, and no issue with the occurrence rate has been identified.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.
Event or Problem Description